MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCU-CHEK INFORM II TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIAGNOSTICS ACCU-CHEK INFORM II TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS
Catalog Number 05942861001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The inform meter serial number was (b)(6).Qc passed on the meter within 24 hours of this event.On a regular basis, inform strips of lots currently valid in the market are tested as part of routine retention testing, and the results have passed the internal inspection.The investigation is ongoing.
 
Event or Problem Description
The initial reporter complained of a high glucose result not corresponding to the clinical status of 1 patient tested on an accu-chek inform ii meter + rf.The result on the meter was "hi" (numeric result > 600 mg/dl).This result did not fit the patient¿s health status, as they were asymptomatic.
 
Additional Manufacturer Narrative
The customer did not return any product for investigation.No information was provided that would point to a cause for the event.As no product was returned, a specific root cause could not be determined.

Brand Name
ACCU-CHEK INFORM II TEST STRIPS
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23865716
Report Number1823260-2025-05279
Device Sequence Number14788387
Product Code LFR
UDI-Device Identifier00365702428102
UDI-Public00365702428102
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K121679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05942861001
Device Lot Number671701
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR
Patient SexMale